MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR
Model Number BSM-1753
Medical Device Problem Codes Communication or Transmission Problem (2896); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) discharged patients on its own, occurring simultaneously in several rooms.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) discharged patients on its own, occurring simultaneously in several rooms.Technical support (ts) noted that the hospital operates on its own network, does not use nk switches or servers, and has no installation documentation on file.The bsm units were hardwired and configured with dynamic host configuration protocol (dhcp).Ts advised the bme to work with their it department, as the issue appeared as a network activity such as a bedside takeover, and nk has no visibility into their network.Multiple follow up attempts were made to resolve the issue and ask for the other devices experiencing the same issue, but no response was received.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following attempts to obtain additional information were made, but not provided: attempt # 1: (b)(6) 2026 emailed the bme for additional information: no reply was received.Attempt # 2: (b)(6) 2026 emailed the bme via microsoft outlook for additional information: no reply was received.Attempt # 3: (b)(6) 2026 emailed the bme via microsoft outlook for additional information: no reply was received.Attempt # 4: (b)(6) 2026 called the bme and left a voicemail for the additional information: no reply was received.

Brand Name
LIFE SCOPE PT
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24573144
Report Number8030229-2026-06321
Device Sequence Number12853555
Product Code MHX
UDI-Device Identifier04931921111871
UDI-Public(01)04931921111871
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K220976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-1753
Device Catalogue NumberBSM-1753A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown